Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Noticed circular bruise or skin discoloration on chin. Tried lotrimin and hydrocortisone. Concerned

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 1980
Answered : 254 Questions
Question
Circular bruise or skin discoloration on chin non raised slightly red dine sized spot. Been there for over a month. It's not itchy or painful just unsightly. I've tried lotrimin and hydrocortisone. Can't find anything similar online. It just appeared one day and stays the same. It's less noticeable in the morning and seems to be visible more at night
Posted Thu, 16 Aug 2012 in Skin Hair and Nails
 
 
Answered by Dr. P V S Prasad 10 hours later
hello
thanks for posting your query
you have given a goo description of your problem.
there are couple of differential diagnosis
this could be a localized lichen planus, or localized atypical pityriasis rosea
I need to view the photos before I could comment further. can you up load and send?
I will review
good day
Prasad PVS
Above answer was peer-reviewed by
 
Follow-up: Noticed circular bruise or skin discoloration on chin. Tried lotrimin and hydrocortisone. Concerned 14 minutes later
Single spot under bottom lip on chin
 
 
Answered by Dr. P V S Prasad 39 minutes later
hello
I am sorry that still I cant exactly comment on the lesion without photographs. But, now I also think in terms of drug reaction which could have occurred one month ago. Were you on any medications earlier like antibiotics, or pain killers etc, Did you notice after taking some pills. can you remember?
will get back
Prasad PVS
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor